Journal of Fixed Point Theory and Applications, Volume (19), No (4), Year (2017-9) , Pages (1-25)

Title : ( A new robust fixed-point algorithm and its convergence analysis )

Authors: ahmad reza heravi , Ghosheh Abed Hodtani ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In recent years, research on information theoretic learning (ITL) criteria has become very popular and ITL concepts are widely exploited in several applications because of their robust properties in the presence of heavy-tailed noise distributions. Minimum error entropy with fiducial points (MEEF), as one of the ITL criteria, has not yet been well investigated in the literature. In this study, we suggest a new fixedpoint MEEF (FP-MEEF) algorithm, and analyze its convergence based on Banach’s theorem (contraction mapping theorem). Also, we discuss in detail the convergence rate of the proposed method, which is able to converge to the optimal solution quadratically with the appropriate selection of the kernel size. Numerical results confirm our theoretical analysis and also show the outperformance of FP-MEEF in comparison with FP-MSE in some non-Gaussian environments. In addition, the convergence rate of FP-MEEF and gradient descent-based MEEF is evaluated in some numerical examples.

Keywords

, Fixed-point algorithm, information theoretic learning, convergence, contraction mapping theorem, order of
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1064155,
author = {Heravi, Ahmad Reza and Abed Hodtani, Ghosheh},
title = {A new robust fixed-point algorithm and its convergence analysis},
journal = {Journal of Fixed Point Theory and Applications},
year = {2017},
volume = {19},
number = {4},
month = {September},
issn = {1661-7738},
pages = {1--25},
numpages = {24},
keywords = {Fixed-point algorithm; information theoretic learning; convergence; contraction mapping theorem; order of convergence},
}

[Download]

%0 Journal Article
%T A new robust fixed-point algorithm and its convergence analysis
%A Heravi, Ahmad Reza
%A Abed Hodtani, Ghosheh
%J Journal of Fixed Point Theory and Applications
%@ 1661-7738
%D 2017

[Download]